# SDR TX9220201228001

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: General aviation
- Filed by: Taikoo Shandong Aircraft Engineering Company Ltd, repair station TX92778Y
- Aircraft: N239GE
- Make and model: Boeing 737-8AS
- Aircraft serial: 33717
- Aircraft time: 5,638,629 hours, 35,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 5,638,629 hours, 35,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CONVERSION OF 737-800 PASSENGER AIRPLANE TO THE FREIGHTER TO DATUM AIRPLANE N239GE(MSN33717), TERRIBLE CORROSION DAMAGE WERE FOUND AT FUSELAGE SKIN AND STRINGERS OF E/E BAY AREA.   SECTION 41 INNER SURFACE AT STA 294-STA 360, S-24L S-28L (P/N: 141A3521-4).   FUSELAGE STRINGERS S-24L, S-25L, S-26L AND S-27L AT STA 294 - STA 360 (P/N:141A3532-11?141A3532-18141A3532-20141A3531-7).
3. SECTION 43 INNER SURFACE AT BS 360-BS 420 S-24L-S-27L (P/N: 143A3232-28).  FUSELAGE STRINGERS S-24L, S-25L, S-26L AND S-27L AT STA 360-STA 420.
